# SDR CALA0800344

- Difficulty date: April 21, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 33,935 hours, 11,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A541011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STA 380 TO 400 BL 0 CRACKED.  REMOVED AND REPLACED FLOOR SUPPORT STA 380-400 BL 0 REF SRM 51-40-02.
